Ein néuer Beweis des quadratischen Reziprocitätssatzes

Rédei, László: Ein néuer Beweis des quadratischen Reziprocitätssatzes. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (2). pp. 134-138. (1924)

[img] Cikk, tanulmány, mű
math_002_134-138.pdf

Download (870kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1924
Volume: 2
Page Range: pp. 134-138
ISSN: 0324-5462
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13315

Actions (login required)

View Item View Item